# SDR A6WA201141110

- Difficulty date: November 3, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR STRUCTURE IS CARACKED 3RD STEP FWD CORNER.  REPAIRED PAX DOOR STAIRS 3RD STEP ON FWD SIDE IAW SRM 52-00-00.
